# SDR AWXA200201058

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 61,963 hours, 49,452 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 0221 - EN ROUTE FROM PHX TO AUS PASSENGER AT SEAT ROW 18 COMPLAINED OF NOXIOUS ODOR THAT CAUSED EYES TO IRRITATE. FLIGHT ATTENDANT ALSO SMELLED NOXIOUS ODOR FROM REAR OF CABIN TO SEAT ROW 6, ODOR EVEN CIRCULATED INTO THE FLIGHT DECK AREA, DIVERTED TO SAT AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE TRIED TO DUPLICATE ODOR BY RUNNING BOTH PACKS WITH APU, AND THEN WITH BOTH ENGINES, NO ODORS WERE NOTED. INSPECTED BOTH PACK BAYS, THE OVERHEAD DUCTS, THE ENGINE AND APU, AND THE CARGO COMPARTMENT AREA, NO DISCREPANCIES WERE NOTED. FOUND COALESCER BAGS EXTREMELY CONTAMINATED, REPLACED BOTH COALESCER BAGS.
